Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Computing genus 1 Jacobi forms
Authors: Raum, Martin
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematics of Computation
Volume: 85
Issue / Number: 298
Start Page: 931
End Page: 960
Document Type: Article
ID: 728582.0
 
Full text / Content available
Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition
Authors: Bringmann, Kathrin; Raum, Martin; Richter, Olav K.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Transactions of the American Mathematical Society
Volume: 367
Issue / Number: 9
Start Page: 6647
End Page: 6670
Document Type: Article
ID: 717533.0
 
Full text / Content available
Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions
Authors: Bringmann, Kathrin; Diamantis, Nikolaos; Raum, Martin
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Advances in Mathematics
Volume: 233
Start Page: 115
End Page: 134
Document Type: Article
ID: 681943.0
 
Full text / Content available
M24-twisted product expansions are Siegel modular forms
Authors: Raum, Martin
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Communications in Number Theory and Physics
Volume: 7
Issue / Number: 3
Start Page: 469
End Page: 495
Document Type: Article
ID: 701171.0
 
Full text / Content available
Dual weights in the theory of harmonic Siegel modular forms
Authors: Raum, Martin
Name of University: Rheinsche Friedrich-Wilhelm-Universität
Place of University: Bonn
Date of Approval (YYYY-MM-DD): 2012-06-06
Document Type: PhD-Thesis
ID: 610270.0
 
Full text / Content available
Kohnen's limit process for real-analytic Siegel modular forms
Authors: Bringmann, Kathrin; Raum, Martin; Richter, Olav K.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Advances in Mathematics
Volume: 231
Issue / Number: 2
Start Page: 1100
End Page: 1118
Document Type: Article
ID: 645834.0
 
Full text / Content available
Hecke algebras related to the unimodular and modular groups over quadratic field extensions and quaternion algebras
Authors: Raum, Martin
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Proceedings of the American Mathematical Society
Volume: 139
Issue / Number: 4
Start Page: 1321
End Page: 1331
Document Type: Article
ID: 582249.0
 
Full text / Content available
How to implement a modular form
Authors: Raum, Martin
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Symbolic Computation
Volume: 46
Issue / Number: 12
Start Page: 1336
End Page: 1354
Document Type: Article
ID: 582312.0
 
Full text / Content available
Efficiently generated spaces of classical Siegel modular forms and the Böcherer conjecture
Authors: Raum, Martin
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of the Australian Mathematical Society
Volume: 89
Issue / Number: 3
Start Page: 393
End Page: 405
Document Type: Article
ID: 582467.0
 
Full text / Content available
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.